Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Erectile dysfunction after using Serlift50. When will side effects decrease?

Hi Doctor I am 28years old Physical Trainer in Gym. Actually i had night fall 8-9times in a month so doctor prescribed me Serlift50 an antidepressant for 3 months but i continued by-mistake for 3years. Now i had observed the symptoms of Erectile Dysfunction . I am a physical trainer with lean muscle fit with good physique. I do 30-40 minutes intse-cardio workouts as well as muscle workouts for 1.30 hrs. Just want to know i had stopped this tablet 2months back, so when will the side effects will be fully removed from body? I am going through Ayurvedic Medical treatment right now. And also doing Pelvic , kegel exercises 3 times in a day. Please let me know when do the side effect of this Anti depressant will be fully removed. Exercise, Non exercise and Medications please let me know all. I have erection when i sleep and and when i masturbate erection is not that hard and it doesn't sustain for long time. Sensitivity is near to nil. What time it will take to recover full. I been through all relevant tests like Testosterone, Hemogram, Creatinine, Urine etc.., Now i am taking medicines prescribed by Urologist Flunam (Fluoxetine Hcl) 20mg and Spark Royal of 15days course and Now Flunam and Seduz.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. You have taken the medication for a long period and the symptoms that you are experiencing are the side -effects of the medication. Sertraline hydrocholide is not taken continuously for such a long period. ( in between treatment, break of 15-20 days ) are given to flush out any toxic effects (side effects ) out of the body system.

You should take plenty of water, juice, soups to stay well hydrated and to flush out the toxic effects. You need to have patience. Your recovery depends upon the concentration of the toxic and damage done.

Lead a normal life, perform meditation as it will help you gain positive psychological energy that you are in need of. Improve your lifestyle, change your outlook. You should take high protein low fat diet. Do exercises good for your pelvic muscles.

You can consult a counselor or a sexologist, if you are really impatient. Have a good day, take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor